# SDR 05FDEA00810

- Difficulty date: April 4, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11
- Aircraft serial: 48747
- Aircraft time: 33,528 hours, 7,688 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARB293348
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE ACCESS PANEL FORWARD SUPPORT AT STA XOR   450 FOUND CRACKED.  REMOVED CRACKED SUPPORT AS PER SRM 51-31-01 VOLUME II AND   FABRICATED NEW   SUPPORT DOUBLER AS PER DRAWING ARB2933. INSTALLED NEW SUPPORT DOUBLER AT RIGHT WING FIXED LEADING EDGE ACCESS PANEL FORWARD AT STA XOR 450 AS PER SRM 51-35-01   VOLUME II AND SRM 51-33-01 VOLUME II.
